兰州大学机构库

Browse/Search Results:  1-10 of 74 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Authors:  Sheng, WJ;  Li, WT(李万同);  Sheng, WJ (reprint author), Harbin Inst Technol, Dept Math, Harbin 150001, Heilongjiang, Peoples R China.
Favorite  |    Submit date:2017/05/09
Multidimensional Stability  Reaction-diffusion Equations  Bistable  Time Periodic Traveling Fronts  
SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-8, 页码: 2811-2837
Authors:  Wang, YX;  Li, WT(李万同);  Wang, YX (reprint author), Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China.
Favorite  |    Submit date:2017/05/09
Predator-prey Model  Spatial Heterogeneity  Positive Stationary Solution  Stability  
Traveling waves connecting equilibrium and periodic orbit for a delayed population model on a two-dimensional spatial lattice 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2016, 卷号: 26, 期号: 3
Authors:  Cheng, Cui-Ping;  Li, WT(李万同);  Wang, ZC(王智诚);  Zheng, Shenzhou
Favorite  |    Submit date:2017/01/12
Periodic Solution  Equilibrium Point  Fast Traveling Wave  Singular Perturbation Problem  Liapunov-schmidt Method  Heteroclinic Orbit  
Blowup results for the KGS system with higher order Yukawa coupling 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 10
Authors:  Shi, QH;  Li, WT(李万同);  Wang, S;  Shi, QH (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Favorite  |    Submit date:2017/01/12
Travelling wave solutions in periodic monostable equations on a two-dimensional spatial lattice 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2015, 卷号: 80, 期号: 4, 页码: 1254-1272
Authors:  Cheng, CP;  Li, WT(李万同);  Lin, G(林国);  Cheng, CP (reprint author), Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.
Favorite  |    Submit date:2017/01/12
monostable non-linearity  periodic media  comparison principle  
Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2013, 卷号: 64, 期号: 6, 页码: 1643-1659
Authors:  Zhang, GB;  Li, WT(李万同);  Zhang, GB (reprint author), Northwest Normal Univ, Sch Math & Stat, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(276Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wavefronts  Stability  Age structure  Weighted energy  
Stability of traveling waves in a monostable delayed system without quasi-monotonicity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 3, 页码: 1511-1526
Authors:  Yang, YR;  Li, WT(李万同);  Wu, SL;  Yang, YR (reprint author), Lanzhou Jiaotong Univ, Sch Math & Phys, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(301Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling waves  Weighted energy method  Stability  
Uniqueness of monostable pulsating wave fronts for time periodic reaction-diffusion equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2012, 卷号: 219, 期号: 3, 页码: 1300-1305
Authors:  Zhang, PA;  Li, WT(李万同);  Zhang, PA (reprint author), Xidian Univ, Dept Math, Xian 710071, Peoples R China.
Adobe PDF(194Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Pulsating wave fronts  KPP and monostable nonlinearities  Uniqueness  
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1869-1880
Authors:  Liu, NW;  Li, WT(李万同);  Wang, ZC(王智诚);  Liu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Pulsating type entire solution  Reaction-advection-diffusion equation  Pulsating front  Sub-super solution  Periodic media  
STABILITY AND HOPF BIFURCATIONS FOR A DELAYED DIFFUSION SYSTEM IN POPULATION DYNAMICS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2012, 卷号: 17, 期号: 1, 页码: 367-399
Authors:  Yan, XP;  Li, WT(李万同);  Yan, XP (reprint author), Lanzhou Jiaotong Univ, Dept Math, Lanzhou 730070, Gansu, Peoples R China.
Favorite  |    Submit date:2015/12/16
Generalized Lotka-Volterra system  Discrete delay  Diffusion effect  Steady state  Hopf bifurcation